# SDR AALA20150918013

- Difficulty date: August 26, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 9,621 hours, 3,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIL SAFE STRAP AT STATION 277 DAMAGED, BETWEEN STRINGERS 26R & 25R.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-11 & EA 254380.
